1 doctor weighed in:
In hospital for fracture. Given two kinds of BP med instead of one. Is that why I feel like I am dying?
1 doctor weighed in

Dr. Bac Nguyen
Family Medicine
In brief: Ask docs/nurse there
You have access to doctors and nurses right there, why not ask them. They know what meds are given and what side effects can occur. Also, i assume your are on pain medicines too.
.Maybe that is what is causing your symptoms of dying...Pain medicines can cause strange feelings..Altered perception/hallucination/high/low etc... Good luck.

In brief: Ask docs/nurse there
You have access to doctors and nurses right there, why not ask them. They know what meds are given and what side effects can occur. Also, i assume your are on pain medicines too.
.Maybe that is what is causing your symptoms of dying...Pain medicines can cause strange feelings..Altered perception/hallucination/high/low etc... Good luck.
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
490K people helped
Continue
107,000 doctors available
Read more answers from doctors